# SDR 2019FA0000089

- Difficulty date: March 24, 2019
- Submitted: March 24, 2019
- Operation: General aviation
- Aircraft: N95BA
- Make and model: Beech 95-B55
- Aircraft time: 2,432 hours
- Engine: Cont IO470*
- Engine time: 787 hours
- System (JASC): 7603 · Power Lever
- Part: Actuator Cable
- Condition: Unsecure
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION HEIM JOINT USED TO CONNECT THROTTLE CABLE TO THROTTLE BODY WAS FOUND TO BE PARTIALLY UNSCREWED FROM THROTTLE CABLE.  THE WITNESS HOLE ALLOWED A WIRE TO PASS THROUGH, INDICATING INSUFFICIENT ATTACHMENT.
